# SDR YENA2025080100791

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 77,359 hours, 28,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#495, HPN-MCO. AFT FLIGHT ATTENDANTS REPORTED SMELL/ODOR OF GAS ON TAKEOFF AND LANDING; ACCOMPLISHED INFO-NOTICE 2017-T015L LEVEL 1 DEC.  R&R HEPA FILTERS AS REQUIRED PER 21-26-43, LEAK CK GOOD. PERFORMED INSPECTION ON APU FOR SIGNS OF LEAKAGE, NO LEAKS FOUND AT THE MOMENT, THIS ACCOMPLISHED INFO-NOTICE 2017-T015L LEVEL 1 DECONTAMINATION . A/C OK TO CONT SVC.
